# SDR BSYA2009018

- Difficulty date: March 3, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N3547C
- Make and model: Piper PA 31P 350
- Aircraft serial: 8052018
- Aircraft time: 16,601 hours
- Engine: Lyc TIO540V2AD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE STARTED SURGING AFTER TAKEOFF OUT OF CHO PILOT THEN RETURNED TO CHO NO PROBLEMS.  MAINTENANCE FOUND NR 1 CYLINDER COLD, CLEANED FUEL NOZZLE OPS CHECKS GOOD.
